# SDR FDEA201705081495

- Difficulty date: May 8, 2017
- Submitted: May 26, 2017
- Operation: Air carrier
- Aircraft: N311FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46871
- Aircraft time: 100,552 hours, 29,200 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: S4928150
- Condition: Gouged
- Location: Bs 1065-1079
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO BAY,  BS 1065 - 1079,  RBL 47.5, CARGO TRACK GOUGED AT MULTIPLE LOCATIONS, BEYOND LIMITS.  REPLACED THE CARGO TRACK IAW SRM 53-70-00, VOL 1, FIG 1, PG 3.
